# SDR USAA051478

- Difficulty date: December 8, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1137215
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CORRODED AT STA 312-328, RBL 12.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-10-02, DEFECT SIZE: .50" AREAS OF CORROSION AT EACH FASTENER HOLE.
